Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why-o-why!
Jul 26, 2006

hey bob.. simply put, this is an amazing site and ur doin one helluva job dude! am meeting u in heaven some 50 years down the line! nehow the problem with me is sth I nor my GP seem to understand. I was tested negative for hiv 1/2 after 6 and 9.5 months. but then the itching has turned my balls red,sticky and now i have bumbs on my chest,in between my legs, so its like hard to walk. to make matters worse, i feel realy heavy and irritating in my eyes..this pains as well. Also(yeah the list is never-ending), recently seem to be aving problems with my leg muscles. they get pulled so easily, even wen i am standing up from the normal sittng position, and they pain so damn much, its unbearable at times. does that mean my body is losing the tendency to fight the pain, coz its been like 10 days since i had that major pull and the pains still there! yup i sweat a lot, and then having extreme yello urine. so u see, its almost impossible for me to get relief even wen u say'no hiv, no way no how!" coz i am still going thru hell, not coz of the fear of hiv, but my symptoms never seem to go! do reply sir..

Response from Dr. Frascino

Hello,

Red sticky balls??? Ick!

Dude, if I've previously told you that you don't have HIV "no way; no how," what are you still doing here on an HIV information site???

You've tested negative for HIV-1 and HIV-2 out to 9.5 months. What part of HIV is not your problem don't you understand? You claim not to be fearful of HIV, yet you continue to lurk on this forum. My advice is simple:

1. If you have red, itchy sticky balls and "bumbs" on your chest, go see a dermatologist.

2. The rest of your symptoms are most likely anxiety related. Urine, by the way, is supposed to be "yello" (well, yellow anyway).

3. I'd recommend counseling to help you accept the wonderful news that you are HIV negative. Once you truly accept that fact, chances are many, if not all, of your symptoms will finally clear up.

Good luck!

Dr. Bob



Previous
Is there any good news for us Arabs? - Min fedlak (please) answer!
Next
Incident at hospital-FREAKING OUT!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement